MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF

MMJ SA DE CV (USD) SHILEY; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 5.0PDC
Medical Device Problem Code Air Leak (1008)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a communication that it was found that the cuff was leaking.The customer reported that medical intervention was not required associated to this event.
 
Additional Manufacturer Narrative
New information provided indicated the patient weight of (b)(6).Device evaluation: one sample was received for evaluation and the reported event was confirmed.An inflation/deflation test was performed; air was applied to the cuff and it was observed the cuff deflated.Visual inspection observed the blue cover of the pilot balloon presents a small cut.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received a communication that while exchanging the cannula, a leak was found.The customer indicated that medical intervention was not required due to the event.

Brand Name
SHILEY
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key6773398
Report Number2936999-2017-05391
Device Sequence Number103264
Product Code JOH
UDI-Device Identifier20884522029121
UDI-Public20884522029121
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K955680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/24/2021
Device Model Number5.0PDC
Device Catalogue Number5.0PDC
Device Lot Number16H0753JZX
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2017
Initial Date Received by Manufacturer 07/10/2017
Supplement Date Received by Manufacturer10/23/2017
Initial Report FDA Received Date08/08/2017
Supplement Report FDA Received Date11/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age7 YR
Patient Weight30